Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 52(2)(2020)

A Related Fixed Point Theorems using Contractive Mapping on Six Metric Spaces
by Manisha N. Nikhate,  Sakharam B. Kiwne and Kirankumar L. Bondar

New Hermite-Hadamard Type Inequalities for Exponentially GA and GG-Convex Functions
by Saima Rashid, Muhammad Aslam Noor, Khalida Inayat Noor and Farhat Safdar

Geometry of Tangential and Configuration Chain Complexes for Higher Weights
by M. Khalid, Mariam Sultana, Javed Khan and Azhar Iqbal

Some Iterative Methods to Solve Nonlinear Equations Having Faster Convergence
by Jivandhar Jnawali

Oscillation Tests for Conformable Fractional Differential Equations with Damping
by Fatima Zohra Ladrani and Amin Benaissa Cherif

On Birkhoffian systems with Poisson bracket
by Mehdi Nadjafikhah and Mansoureh Mirala

Application of Fixed Points in Differential Inclusions of Heat Conduction
by Maliha Rashid and Nayyar Mehmood

Novel Concepts of Soft Multi Rough Sets with MCGDM for the Selection of Humanoid Robot
by Muhammad Riaz, Iqra Nawaz and Mahwish Sohail
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved